# SDR FDEA201903130597

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Incorrect
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO ISOLATION SWICH OPERATION CHECK FAILED. WHEN R PACK IN STBY-W, L PACK IN AUTO AND CARGO ISOLATION SWITCH ON, LEFT PACK VALVE CLOSES AND RIGHT PACK TO HIGH FLOW. RESULT SHOULD BE LEFT PACK HIGH AND RIGHT PACK VALVE CLOSES. CARRIED OUT TROUBLESHOOTING IAW WDM 21-51-21 AND WDM 21-51-23 FOUND WIRES W1270-6289-24, W1270-6274-24 AND W4422-0046-22 TO BE TERMINATED TO IN-CORRECT POSITIONS. INSTALLED WIRING IAW WDM 212-51-21 AND WDM 21-51-23. CARRIED OUT CARGO ISOLATION SWITCH OPERATIONAL TEST IAW AMM 21-51-00-850-801. TEST OK.
